# SDR AWXA9900230

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION TRACK LIGHTING INOPERATIVE.  CREW REPORTS EMERGENCY TRACK LIGHTING IN AISLE HAS WIRING EXPOSED IN CENTER CABIN.  REPLACED WIRING.  REALIGNED AND RESECURED WIRING AND ASSOCIATED TRACK LIGHTS, FUNCTIONAL CHECKS NORMAL.
